# SDR 03FDEA00883

- Difficulty date: June 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,970 hours, 24,123 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01) IN RT MLG WHEEL WELL ON UPPER SURFACE OF STRINGER 18A SHELF FROM BS 900 TO BS 940.
